Product Image: 
₱35.00

Horizontal Tabs

Description

Product Details

Brand Name: Planadol EX

Paracetamol + Caffeine

500 mg/ 65 mg Tablet

Analgesic/ Antipyretic

FORMULATION

Each tablet contains:

Paracetamol, USP………………………………….500 mg

Caffeine………………………………………….……65 mg

DESCRIPTION

Paracetamol + Caffeine (Planadol) comes with white round shape tablet, plain on both sides.

WHAT IS IN THE MEDICINE?

Each tablet contains Paracetamol and Caffeine. Paracetamol exhibits analgesic action by peripheral blockage of pain impulse generation and also produces antipyresis by inhibiting the hypothalamic heat-regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS. On the other hand Caffeine, a methylxanthine derivative is a phosphodiesterase inhibitor. It is a CNS and respiratory stimulant. It has bronchodilating and diuretic properties and it facilitates the performance of muscular work.

WHAT IS THIS MEDICINE USED FOR?

Used for mild to moderate pain and as a mild Central Nervous System (CNS) Stimulant or can mildly increase alertness and physical and mental processes.

HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

Take 1 tablet with glassful of water every 4 to 6 hours, as needed or as directed by a doctor. Do not take this product more often than every 3 hours. May be taken with or without food.

WHEN SHOULD YOU NOT TAKE THIS MEDICINE?

Do not take this medicine if you are allergic or hypersensitive to any of its ingredient and if with anemia, cardiac and pulmonary disease if with hepatic or severe renal disease.

CARE THAT SHOULD BE TAKEN WHEN TAKING THIS MEDICINE?

• Avoid using more than the recommended dose unless advised by a doctor.

• Avoid using this product after its expiration date.

• Tell your doctor if you are pregnant, planning to be pregnant or breastfeeding.

• With Paracetamol, special precaution to patient with chronic alcoholism, known G6PD deficiency, severe hypovolaemia, chronic malnutrition and renal and hepatic impairment. Pregnancy and lactation.

- Ask a doctor before taking this medicine If you have liver disease.

- Severe liver damage may occur if paracetamol is taken more than 4 g within 24 hours

(maximum daily amount).

• With Caffeine, provide special precautions to patients with peptic ulcerations, symptomatic cardiac arrthythmias and/or palpitations; first several days to a weak after an acute Myocardial Infarction (MI) of a patient. Pregnancy and lactation.

WHAT OTHER MEDICINE OR FOOD SHOULD BE AVOIDED WHILE TAKING THIS MEDICINE?

Below are the following drug and/or food interactions with this medicinal product that must be avoided:

• With Paracetamol, may reduce the blood serum levels with anticonvulsants (e.g. phenytoin, barbiturates, carbamazepine).May enhance the anticoagulant effect of warfarin and other coumarins with prolonged use. Accelerated absorption of paracetamol with metoclopramide and domperidone. May increase blood serum levels with probenecid and chloramphenicol. May reduce absorption of paracetamol with cholestyramine within 1 hour of administration. May cause severe hypothermia

with phenothiazine. Also, alcohol may increase risk of hepatotoxicity.

• With Caffeine, the sedative/ anxiolytic effect of benzodiazepines may be reduced. Reduced levels when used with aminoglutethimide, carbamazepine, phenobarbital or rifampin. Increased levels when used with fluvoxamine, ketoconazole, rofecoxib, ciprofloxacin, norfloxacin or ofloxacin, beta-adrenergic agonists, disulfiram, aspirin.

Always tell your doctor about the other medicine/s you are taking.

WHAT SHOULD YOU DO IF YOU MISS A DOSE?

Take the missed dose as soon as you remember it. However, if it is almost time for your next dose skip the missed dose and continue with your regular dosing schedule, if still needed for the condition being treated. Do not take double dose.

WHAT TO DO WHEN YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?

If overdose is suspected, immediately consult a doctor, other healthcare professionals or contact the nearest hospital.

HOW SHOULD YOU KEEP THIS MEDICINE?

Store at temperatures not exceeding 30°C.

KEEP OUT OF REACH OF CHILDREN

WHEN SHOULD YOU CONSULT YOUR DOCTOR?

Consult your doctor if you have illness/es or condition/s where this product is inadvisable to be used.

Consult your doctor if you are pregnant or breastfeeding, before using this product.

Immediately contact your doctor, if any of the mentioned undesirable effects are experienced and/or cannot be tolerated.

If no improvement in symptoms or new symptoms have developed like abdominal swelling or bulging, fever and others.

 

Availability:                                                                                                                              Price/SRP:

Paracetamol + Caffeine (Planadol EX) 500 mg/ 65 mg tablet box of 10’s                                    SRP Php 35.00

Paracetamol + Caffeine (Planadol EX) 500 mg/ 65 mg tablet box of 30’s                                    SRP Php 105.00

Additional Information
Planadol EX